# SDR YENA2023024100191

- Difficulty date: February 23, 2023
- Submitted: February 24, 2023
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 82,790 hours, 30,985 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#373, BOS-AUA. 'FA REPORT POTENT ODOR SMELLY SOCKS DURING DESCENT - MOST PROMINENT IN A/C REAR; COMPLIED WITH INFOR NOTICE 2017-T015 PERFORMED AP AND ENGINE INSPECTIONS PER TSM 05-50-00-810-831-A. A/C IS OK FOR SERVICE. MCC DAVID NOTICED.'
